# SDR DALA2024020301513

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,439 hours, 8,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3035, ON L/O FOUND SECTIONS OF CENTER SEAT LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY AND POWER SUPPLY UNIT AT L3 DOOR. SYS TEST GOOD. (LP 5090487)
